I was on lorazepam for a brief period of stress and anxiety. This has been going on for about 6-7 weeks and am now only taking .75mg of lorazepam at bedtime with 6mg of melatonin for sleep. I feel great, anxiety and stress are much better but my sleep still is a bit spotty. I have a hard time falling asleep and wake up a couple of times during the night. This never happened before a few months ago. I really want to resume a regular sleep pattern and feel like I'm on the threshold of doing it. I don't think the lorazepam is working as well as it once did and I'm not sure if I truly need it. I want to reduce it to .5 mg and eventually nothing but also want to be sure that I get at least 6-7 hours of sleep at night. I do have a tendancy to overthink sleep now that it's my final challenge so I'm not sure if that's part of it or not. I don't want to take ambien or anything like that and I've tried herbal teas, hot baths, hot showers and massages. Any suggestions? Thanks
14 Jan 2011
As you wean off the Ativan you may want to ask about increasing the Melatonin some for awhile. You also need to learn to relax about sleeping if that makes any sense to you. You need to build a routine just for sleeping. The bedroom needs to be a relaxing atmosphere in order to sleep peacefully. Keep your bedroom just for sleeping and sex only not TV and radio and games. Keep it dark at night so that your brain gets the message that it is time to sleep now. If you can't sleep after a reasonable amount of time say about an hour then get up leave the room and watch some TV, read or listen to some music for a short time then try the bed again and maybe after awhile your brain will get used to the fact when you lay down in the bed it means it is time to sleep. I hope this helps you some, marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been using Melatonin for several months to help with sleep. I started taking Zoloft 3 days ago, and noticed the medication info advised not to ...
4 answers • 18 Jul 2010
been having some trouble sleeping the past few days, one because my neck been hurting me, and 2 the xanax doesnt seem to be working anymore (.5mg) i ...
8 answers • 16 Aug 2011
My 3rd day and I feel a little stoned, but less anxious. After a week i am to increase to 15mg in the morning as well. Should i hang in there and ...
3 answers • 21 Sep 2012
... to help me sleep or should I talk to my doc first
3 answers • 15 Jan 2014